# SDR COMA0860315

- Difficulty date: July 5, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 22,840 hours, 20,471 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: MS219266D
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO LGA RECEIVED A GEAR DISAGREE WARNING MESSAGE, CREW DECLARED AN EMERGENCY, ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED LEAKING ELBOW FITTING ON BYPASS RUNAROUND VALVE, PERFORMED GEAR SWINGS, NO DEFECTS NOTED.  (S)
